# SDR ASAA1159564

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,240 hours, 4,332 cycles
- System (JASC): 3244 · Tire
- Part: Tie Bolt
- Part number: 2613109
- Condition: Broken
- Location: Wheel
- Component: Wheel
- Component part number: 26123111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND FOUND NR  2 MLG WHEEL/TIRE ASSY WITH A BROKEN TIE BOLT.  REPLACED WHEEL/TIRE ASSY IAW B737 800 AMM 32 45 11.
